Smoothness in fractional evolution equations and conservation laws

G. Gripenberg, Ph. Clement, S.-O. Londen

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)231-251
JournalAnnali della Scuola Normale Superiore di Pisa - Classe di Scienze
Volume4
Issue number29
Publication statusPublished - 2000
MoE publication typeA1 Journal article-refereed

Keywords

  • conservation law
  • evolution equation
  • fractional derivative
  • Hölder continuity

Cite this